# SDR ASOA2012092002251

- Difficulty date: August 31, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,380 hours, 22,329 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SERVICE DOOR DOUBLER AT FS 349, RBL 42 CORRODED.  REMOVED CORROSION AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23/51-21-00/53-00-00 TR 53-27. COMPLIED WITH REO 601R-53-21-2344.
